this usually happens when I am physically exerting myself, exercising. Is this somehow related to the drug, I didn't experience this before I had been using this medication?
28 Apr 2010
Light headedness is not a reported side-effect of levothroid.
Maybe you are over exerting yourself? ... except you do mention that this hasn't happened in the past.
If these symptoms are continuing and you are concerned see your doctor.
- Levothroid Information for Consumers
- Levothroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 65 years old and have been taking 100 MCG of Levothroid for approximately 10 years. I have constant ringing in my ears. I don't listen to ...
1 answer • 21 May 2010
my doctor decreased my dose from 125 to 100. It has been three days .I have been getting very light headed. Is that a common side effect?
1 answer • 30 Aug 2010
I had my thyroid removed and I feel like I have cotton balls in my head and I'm weak and light headed. Dr. says it take about four weeks for ...
2 answers • 13 Nov 2011
Hello everyone. I have been taking depakote for 8-10 months 500mlg and Paxil 40mlg. About a month ago I started too feel very fatigued during the day ...
1 answer • 25 Jun 2012
I take carvedilo and spirodolotone and losarton and furosemide and I always feel weak light headed and have a head ache been on this medicine for 3 ...
2 answers • 18 Jul 2013